CSpace
asuperlinearconvergentfeasiblemethodfornonlinearprogrammingwithnonlinearconstraints
Liu Rengkui1; Gao Ziyou2; He Guoping2
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:3Pages:193
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45259
Collection中国科学院数学与系统科学研究院
Affiliation1.北京交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Rengkui,Gao Ziyou,He Guoping. asuperlinearconvergentfeasiblemethodfornonlinearprogrammingwithnonlinearconstraints[J]. systemsscienceandmathematicalscience,1995,8(3):193.
APA Liu Rengkui,Gao Ziyou,&He Guoping.(1995).asuperlinearconvergentfeasiblemethodfornonlinearprogrammingwithnonlinearconstraints.systemsscienceandmathematicalscience,8(3),193.
MLA Liu Rengkui,et al."asuperlinearconvergentfeasiblemethodfornonlinearprogrammingwithnonlinearconstraints".systemsscienceandmathematicalscience 8.3(1995):193.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Rengkui]'s Articles
[Gao Ziyou]'s Articles
[He Guoping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Rengkui]'s Articles
[Gao Ziyou]'s Articles
[He Guoping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Rengkui]'s Articles
[Gao Ziyou]'s Articles
[He Guoping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.